MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID TYPE I (AU); System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID TYPE I (AU); System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-31
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during use on patient the cardiosave intra-aortic balloon pump (iabp) was having gas loss leak alarm, causing iabp to stop.No harm was reported.Intra-aortic balloon (iab) fill was done by pressing iab refill and started again, issue then repeated.A getinge filed service engineer (fse) was dispatched to evaluate the unit.Fse confirmed gas loss alarms in logs.No other errors were noted.All manifold test were successfully performed, no leak detected on device.Fse ran device in clinical mode - unable to replicate gas loss alarm, after 45 minutes of running.Iab was inspected and had no sign of perforation.No blood was seen in helium line.Helium tank was not empty.All connections check and secure.Patient not tachycardic or febrile.
 
Additional Manufacturer Narrative
Patient height: 171 cm.Event site telephone: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50472848
Report Number2249723-2026-0004014
Device Sequence Number10323430
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Sensation plus 50cc IAB (b)(4)
Patient SexUnknown
Patient Weight143 LB